Medical Questions > Nutrition > Vitamins Forum

alright if my pee is neon yellow ?

User Profile
Hey, so if I get a small cramp in lower abdomen 15 mins after taking vitamin B complex, is it a serious issue? Is it alright if my pee is neon yellow aswell? thanks


Did you find this post helpful?
|

User Profile
replied November 5th, 2012
Vitamins Answer A40099
Hello,

Welcome to ehealthforum and thanks for writing

Vitamin B can lead to yellow urine as it is a water soluble vitamin and it is nothing to worry about. But abdominal cramps along with diarrhoea, bloating, depression, irritability can be a side effect of overdosing. Have you been recommended to take the Vitamin as it is always advisable to consume it in natural form which is present in veggies and food items.

Kindly take any form of supplements, medications under Medical Supervision.

Take care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vitamins , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.